MathSciNet Relay Station
MathSciNet bibliographic data
MR2570119 (2011e:22010) 22D10 (20E08 20E18 20F69)
Ershov, Mikhail; Jaikin-Zapirain, Andrei Property (T) for noncommutative universal lattices. Invent. Math. 179 (2010), no. 2, 303–347.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement